# SDR REXA2018052530408

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 27,938 hours, 26,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sdu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED CAUTION AT FLAPS 12, FAILED ON RETRACTION IN FLIGHT,  FLAP HANDLE AT 8, EICAS AT 12 BETWEEN 150 - 200 KTS, 2-3 MINUTE FLIGHT TIME.  PERFORMED A FLAP FAIL RESET, RESET SUCCESSFUL.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00, REV 54 IAW AD 2009-06-12, PARAGRAPH H, 6, I, AND TD 00100-R6 FIM TECHNICAL SUPPLEMENT. R & R THE SDU . PERFORMED TORQUE CHECK IAW AML 3352937-2.
